# SDR CALA2024041601098

- Difficulty date: April 11, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N61881
- Make and model: Boeing 737924ER
- Aircraft serial: 42200
- Aircraft time: 28,686 hours, 10,432 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 147A6128U53
- Condition: Gouged
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR, UPPER FWD STOP PIN FITTING NO.7 GOUGED.   REMOVED WORN FITTING AND INSTALLED NEW FITTING REF BAC DWG NO. 147A6116 REV- AND 147A6125 REV-, SRM 51-40-02 AND 51-40-03-0G-0. APPLIED TOP COAT REF AMM 51-21-99. HAECO GSO MECH V901058
